# SDR AALA202508036138

- Difficulty date: August 1, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 30,813 hours, 12,039 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY LAVATORY SMOKE WARNING ECAM AT CRUISE FL350. FLIGHT ATTENDANT COULD NOT IDENTIFY SOURCE OR ACTUAL SMOKE. MAINTENANCE ACCOMPLISHED MCDU TEST AND GROUND SCAN DETECTED NO FAULTS.
